Document Type

Article

Publication Date

4-2016

Publication Source

Topology and its Applications

Abstract

We prove that if the NONEMPTY player has a winning strategy in the strong Choquet game on a regular space X then NONEMPTY has a winning coding strategy in that game (a strategy that only depends on the previous 2 moves). We also prove that any regular domain representable space is generalized subcompact.

Inclusive pages

384–396

ISBN/ISSN

0166-8641

Document Version

Preprint

Comments

The document available for download is the author's submitted manuscript, provided in compliance with the publisher's policy on self-archiving. Differences may exist between this document and the published version, which is available using the link provided. Permission documentation is on file.

Publisher

Elsevier

Volume

202

Issue

1

Volume

202

Issue

1

Peer Reviewed

yes

Link to published version

Share

COinS